If your B/P was high one or two times, and you were under stress, pain or anxiety, they might not be concerned. If YOU are concerned, you should moniter your own B/P and write it down. Take it at different times during the day and then bring your readings back to your doc. Most docs these days will not ignore a reading higher than 120/80, since studies have shown they should actually be lower than that. But, you need to have more than one or two readings recorded.
Sir i got an episode 3 months back where i got acute pain on my right back side then I felt I am fainting , a lot of anxiety and short breathness , my bp reading were 200/ 120 that time and I also felt burning sensation in my stomach .Doctor prescribed atenol 50 mg and gastroc medicines, then after 10 days i found my bp lowered upto 90/60 and my physician told to stop using medicine since then i am doing regular bp check up every week. 80% times my bp reading comes 130/80. Some time it goes 140/90 , 150/80 ,160/100,130 /90. So is it normal that bp reading can differ in this way , or i need to take medicine coz it makes me anxious .I also have loss of appetite problem
What would cause a rise in blood pressure. For years I test at 140/80. Now is 160/100. Rise took place in less than 1 month. Is staying that high unless Lorsartan is doubled. I was switched from Lantus to Basaglar in Mar. Higher readings started about a month or so later.
7:00AM blood pressure high 180/90, after medication for adalt ,blood pressure at 10:30 AM is at 134/78, then aT AROUND 12:30 it will increase up to 160/90, then take medication again ,bllod pressure will drop down to 135/80, but will will go up to 150/80 after 2 hrs. At around 5:00 , it will go up again to 160/80 and medication has to take again. The problem is the blood pressure get control after medication, but the medication does not have long effect . Medication taken is adalat retard 20 mg for 4 times, metoprolol 50mg fortwo times and Lisinopril 20 mg for 1 time
I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.
Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you
My father has multiple myeloma. he s on his third month of the BiRD treatment right now with Revlmid, biaxin and dexamethazone. his BP has been low this week and tonight has dropped to 101/53. he s weak and can t keep his eyes open and has sever leg cramps. He s been fairly active since on the treatment since this particular regimen can cause blood clots. He s coherent and not dizzy at all. we can t get him to drink much, but we are thinking maybe the low bp is due to dehydration. we can t get ahold of his doctor or nurse right now. should we worry? is there anything we can do to make it come up?
My mother is not feeling well, woke up 3:00am with shakes, couple hours later, vomiting and diahrea...feeling very week...BP 30 min ago 95/54, just moments ago, 101/45...has been able to keep down some soup, couple crackers, diet 7up...my first worry is her BP...?
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...